# SDR IPXA2020083199607

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53410765218
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A 300 AFT CARGO COMPARTMENT ABOVE PRESSURE B/HEAD HAS CRACKED ANGLE SIDEWALL SUPPORT AT Y"0".  FABRICATED & INSTALLED BRACKET IAW A300 SRM 51-40-21.
